Alert archive / Louisiana / Special Weather Statements in 2021
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Apr 23, 2021, 11:41 PM CDT for Acadia Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2021, 11:41 PM CDT (04:41 UTC)
- Expired
- Apr 24, 2021, 12:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Lake Charles, LA
County Acadia Parish, LA
The radar
The Lake Charles radar (KLCH), 67 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 10.3
The text
As transmitted.
906 WWUS84 KLCH 240441 SPSLCH Special Weather Statement National Weather Service Lake Charles LA 1141 PM CDT Fri Apr 23 2021 LAZ032-033-042-043-240515- Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA- 1141 PM CDT Fri Apr 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON DAVIS... SOUTH CENTRAL EVANGELINE...NORTHERN ACADIA AND SOUTHWESTERN ST. LANDRY PARISHES UNTIL 1215 AM CDT... At 1141 PM CDT, Doppler radar was tracking a strong thunderstorm near Jennings, moving northeast at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Eunice, Jennings, Church Point, Basile, Iota, Evangeline, Mowata, Maxie, Duralde, Egan, Branch, Richard, Pine Island and Hathaway. A Tornado Watch remains in effect until 400 AM CDT for central Louisiana. LAT...LON 3017 9268 3032 9281 3062 9245 3036 9216 TIME...MOT...LOC 0441Z 242DEG 38KT 3029 9265 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Apr 23, 6:30 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Apr 23, 6:30 PM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
630 PM CDT Fri Apr 23 2021
.DISCUSSION...
00Z 24APRIL21 TAFs
&&
.AVIATION...
Storms on radar as a warm front moves north ahead of another front
moving east. Winds will remain elevated along with VCTS until the
second front moves east out of the area near the end of this
period.
&&
.PREV DISCUSSION... /issued 325 PM CDT Fri Apr 23 2021/
SHORT TERM [From Today through early Sunday]...
Warm front beginning to creep further north with 70 degree dew
points noted in SE TX. Radars beginning to show some convective
activity over our area...but warm frontal lift and increasing PVA
ahead of the shortwave will lead to more widespread coverage
developing in the coming hours. This is further supported by the
special 18Z LCH sounding, which shows the 700mb capping layer has
eroded significantly.
Convection developing near the warm front will have a favorable
environment to work with. Favorable wind fields will be further in
enhanced in the low levels with the warm front in vicinity, and
instability will be more than sufficient for strong updrafts.
Tornadoes and damaging wind gusts will be possible with these, and
while mid level lapse rates aren't particularly steep per 18Z LCH
sounding, large hail will still remain a threat as well. Upscale
convective growth will likely favor a mix of semi discrete cells and
bowing linear segments towards the evening, and with a strong low
level jet developing, damaging wind and tornado threat will persist
into the overnight hours. PoPs remain elevated, but do slowly taper
off gradually after midnight, though trailing cold FROPA not
expected until the day Saturday.
Aside from the possibility of severe weather, heavy rain and
flooding potential is also a concern. PWATS of 1.64" already noted
on 18Z LCH sounding, and this will likely further increase as deep
moist advection continues while the warm front lifts north. With
modest instability and a good axis of moisture convergence, storms
will produce rainfall efficiently, and training cells will be
possible. 12Z HREF suite depicts a somewhat narrow east-west
oriented PMM QPF corridor of 3-6", with individual members resolving
this in slightly different areas around the CWA. That said, the
signal is one that will need to be monitored going forward when/if
such a training scenario develops. Latest HRRR runs also show the
potential for a somewhat stationary trailing inflow band developing
on the back end of the event overnight, which could further
exacerbate any prior flooding if it were to develop. Given all
that, a Flash Flood Watch will be issued with the afternoon
forecast package. Thanks neighboring offices/WPC for all the
collaboration this afternoon.
Weak cold front/surface trough slides through on Saturday, and with
no appreciable CAA, temperatures actually look to be quite mild with
highs in the low to mid 80s. With a lack of good forcing, expecting
dry conditions with the FROPA. Once northerly winds do develop,
slightly drier air works in overnight with lows Sunday morning near
seasonal normals.
50
LONG TERM [Sunday through Friday]...
Ridging developing aloft and sfc high pressure sliding ewd will
lead to dry weather for late in the weekend and early part of the
new work week. Building heights will lead to slightly warmer temps
for Sunday afternoon across the TX zones...however the good dry
air in place will allow good radiating Sunday night, leading to
mins around seasonal values Monday morning. The warming trend then
overspreads the remainder of the forecast area on Monday as
heights further build and return flow begins ushering in warmer
air off the Gulf, with highs Tuesday expected to warm well into
the 80s all but the coastal zones.
A series of shortwaves will dig a trof over the wrn CONUS into
mid-week. The first disturbance rounding the base will begin
spreading lift across the wrn Gulf region Tuesday night.
Convective coverage will gradually increase through Wednesday
morning while PWAT values climb to around 2 inches, with
scattered showers/storms in the forecast for Wednesday
afternoon/evening as a pre-frontal trof looks to sweep through the
area. Convection will largely end with the passage of this
feature, although some lingering showers could continue into
Thursday when our next sfc cool front passes, followed by the
mid-level trof axis. Cooler/drier weather then looks on tap for
the end of the forecast period with daytime highs generally in the
70s and overnight lows in the 50s.
25
MARINE...
Strong srly winds are developing on the coastal waters today as
the gradient tightens ahead of deepening low pressure over the
Plains...and SCA/SCEC headlines continue. Winds will relax later
tonight as the low fills/ejects ewd. Winds behind the first
frontal passage are not expected to be too elevated with the lack
of cold air moving over the nwrn Gulf. With a progressive pattern
in place, an elevated onshore flow can be expected again late in
the period ahead of the next frontal passage.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 64 82 57 80 / 100 10 0 0
LCH 68 84 61 82 / 80 10 0 0
LFT 68 82 59 80 / 70 10 0 0
BPT 69 85 59 81 / 70 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Saturday morning for LAZ027>033.
TX...Flash Flood Watch through Saturday morning for TXZ180-259-260.
GM...Small Craft Advisory until 3 AM CDT Saturday for GMZ450-452-455-
470-472-475.
Small Craft Exercise Caution from 3 AM CDT Saturday through
Saturday morning for GMZ450-452-455-470-472-475.
Small Craft Exercise Caution until 3 AM CDT Saturday for GMZ430-
432-435.
&&
AVIATION...87Hazardous weather outlook, Apr 23, 3:06 PM CDT, 8 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 306 PM CDT Fri Apr 23 2021 LAZ041>043-073-074-TXZ201-215-216-261-262-241100- Calcasieu-Jefferson Davis-Acadia-West Cameron-East Cameron-Hardin- Jefferson-Orange-Southern Jasper-Southern Newton- 306 PM CDT Fri Apr 23 2021 ...TORNADO WATCH 99 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ044-045-052>055-241100- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- 306 PM CDT Fri Apr 23 2021 This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. A warm front will lift north across the area today. Shower and thunderstorm coverage will increase into tonight...with some of these storms having the potential to become severe with tornadoes, damaging winds and large hail possible. In addition to the severe weather threat, these storms will have the potential to produce heavy rainfall that could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>033-TXZ180-259-260-241100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- 306 PM CDT Fri Apr 23 2021 ...TORNADO WATCH 99 IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-241100- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 306 PM CDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CDT SATURDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-241100- Sabine Lake-Calcasieu Lake- 306 PM CDT Fri Apr 23 2021 ...TORNADO WATCH 99 IN EFFECT UNTIL 9 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A cold front will push through the region Saturday morning bringing ongoing precipitation to an end. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-241100- Vermilion Bay- 306 PM CDT Fri Apr 23 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. A warm front will lift north out of the coastal waters today. Scattered showers and isolated thunderstorms will be possible through the day. Some of these storms will have the potential to become severe during the afternoon and evening with waterspouts, damaging winds and large hail possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A cold front will push through the region Saturday morning bringing ongoing precipitation to an end. Showers and thunderstorms will be possible by mid week as a frontal boundary pushes through the region. Details on timing will become more clear as the event approaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 25
In the hours before
Local storm report, Apr 23, 8:11 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
811 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FORT POLK 31.05N 93.21W
04/23/2021 M0.50 INCH VERNON LA OTHER FEDERAL
REPORT FROM FT POLK WEATHER.
&&
MOGGEDLocal storm report, Apr 23, 9:32 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL LAFAYETTE 30.22N 92.03W
04/23/2021 M0.50 INCH LAFAYETTE LA BROADCAST MEDIA
OCCURRED AT KATC TV.
&&
MOGGEDSpecial weather statement, Apr 23, 11:01 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1101 PM CDT Fri Apr 23 2021
LAZ041-042-074-240445-
Calcasieu LA-Jefferson Davis LA-East Cameron LA-
1101 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMERON...CENTRAL
JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES UNTIL 1145 PM
CDT...
At 1100 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holmwood, or near Lake Charles Regional Airport, moving east at 45
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lake Charles, Jennings, Welsh, Iowa, Mermentau, Fenton, Grand Lake,
Lake Charles Regional Airport, Hayes, Heberts Marina, Lebleu
Settlement, Pine Island, Holmwood, Carlyss, Bell City, Roanoke and
Lacassine.
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Louisiana.
LAT...LON 3002 9327 3005 9329 3005 9331 3015 9336
3044 9279 3024 9262 3022 9261 3020 9259
3018 9259 3017 9261 2998 9327
TIME...MOT...LOC 0400Z 247DEG 38KT 3015 9314Special weather statement, Apr 23, 11:12 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1112 PM CDT Fri Apr 23 2021 LAZ027-028-030-031-240445- Allen LA-Beauregard LA-Vernon LA-Rapides LA- 1112 PM CDT Fri Apr 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES... NORTHEASTERN BEAUREGARD...SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1145 PM CDT... At 1112 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Cravens to Tulla. Movement was east at 50 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Elizabeth, Dry Creek, Pitkin, Sugartown, Mittie, Grant, Fullerton, Tulla, Cravens, Calcasieu, Union Hill and Bundick Lake. A Tornado Watch remains in effect until 400 AM CDT for central, southwestern and west central Louisiana. LAT...LON 3114 9260 3073 9271 3060 9338 3099 9317 TIME...MOT...LOC 0412Z 253DEG 44KT 3094 9305 3074 9323
Special weather statement, Apr 23, 11:28 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1128 PM CDT Fri Apr 23 2021
LAZ073-074-240445-
West Cameron LA-East Cameron LA-
1128 PM CDT Fri Apr 23 2021
...SPECIAL WEATHER STATEMENT...
At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cameron, moving northeast at 45 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Cameron, Sweet Lake, Gibbstown, Hacketts Corner and Hackberry.
LAT...LON 2977 9343 2988 9354 2999 9334 2985 9335
2987 9335 2988 9339 2986 9344 2980 9335
2984 9332 2986 9324 3003 9327 3005 9323
3005 9313 2988 9295 2977 9322 2976 9334
2979 9332 2976 9336
TIME...MOT...LOC 0428Z 240DEG 39KT 2984 9335Special weather statement, Apr 23, 11:41 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1141 PM CDT Fri Apr 23 2021 LAZ032-033-042-043-240515- Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA- 1141 PM CDT Fri Apr 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON DAVIS... SOUTH CENTRAL EVANGELINE...NORTHERN ACADIA AND SOUTHWESTERN ST. LANDRY PARISHES UNTIL 1215 AM CDT... At 1141 PM CDT, Doppler radar was tracking a strong thunderstorm near Jennings, moving northeast at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Eunice, Jennings, Church Point, Basile, Iota, Evangeline, Mowata, Maxie, Duralde, Egan, Branch, Richard, Pine Island and Hathaway. A Tornado Watch remains in effect until 400 AM CDT for central Louisiana. LAT...LON 3017 9268 3032 9281 3062 9245 3036 9216 TIME...MOT...LOC 0441Z 242DEG 38KT 3029 9265
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:15 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 60 min |
| Apr 23, 7:35 PM CDT | Tornado Warning | LCH | Vernon | 25 min |
| Apr 23, 7:45 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 22 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LCH | Beauregard | 33 min |
| Apr 23, 8:00 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 60 min |
| Apr 23, 8:25 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 1 min |
| Apr 23, 8:26 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 34 min |
| Apr 23, 8:29 PM CDT | Tornado Warning | LCH | Beauregard | 31 min |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Allen | 21 days |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Allen, Rapides | 21 days |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 40 hr |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Allen, Beauregard | 5 days |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Allen, Beauregard | 4 days |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| Apr 23, 8:51 PM CDT | River Flood Warning | LCH | Allen, Calcasieu, Jefferson Davis | 21 days |
| Apr 23, 9:00 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 60 min |
| Apr 23, 9:00 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 14 min |
| Apr 23, 9:34 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides | 26 min |
| Apr 23, 9:43 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 13 min |
| Apr 23, 9:57 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 33 min |
| Apr 23, 10:19 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 41 min |
| Apr 23, 10:58 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 46 min |
| Apr 23, 11:01 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 44 min |
| Apr 23, 11:12 PM CDT | Special Weather Statement | LCH | Beauregard | 33 min |
| Apr 23, 11:28 PM CDT | Special Weather Statement | LCH | Cameron | 17 min |
| Apr 23, 11:50 PM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 25 min |
| Apr 24, 12:29 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 24, 12:36 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 54 min |
| Apr 24, 1:26 AM CDT | Special Marine Warning | LCH | 64 min | |
| Apr 24, 1:31 AM CDT | Special Weather Statement | LCH | Cameron, Vermilion | 44 min |
| Apr 24, 1:59 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 61 min |
| Apr 24, 2:00 AM CDT | Special Marine Warning | LCH | 60 min | |
| Apr 24, 2:26 AM CDT | Special Marine Warning | LCH | 64 min | |
| Apr 24, 2:52 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 53 min |
| Apr 24, 2:54 AM CDT | Special Marine Warning | LCH | 36 min | |
| Apr 24, 2:58 AM CDT | River Flood Warning | LCH | Lafayette, Saint Martin, Vermilion | 58 hr |
| Apr 24, 2:58 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
| Apr 23, 7:30 PM CDT | Tornado Warning | LCH | Jasper, Newton, Tyler | 30 min |
| Apr 24, 6:02 AM CDT | Areal Flood Warning | LCH | Newton | 16 hr |
Nearby
Special Weather Statements in Louisiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.